Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have acne on chest, back and face. Pus comes out from it. What is the required treatment to get cured?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions

My boyfriend has acne on his chest and back, and sometimes face. It was a side effect from taking steroids. The acne is mostly blackheads, and pimples that do not surface (bumps underneath the skin), and big red pimples that look like small welts.

a LOT of puss comes out of the small blackheads when he picks them and it smells really bad. He has tried perscription medication for acne and it did not work.

Do you know how to cure this???
Posted Tue, 9 Oct 2012 in Acne
Answered by Dr. Sudarshan 58 minutes later

thanks for writing in.

According to the description provided he has grade 4 that is severe acne.

Just let me know what medicine he has taken?

Very effective medicine like isotretinoin is available now.
Isotretinoin can have very dramatic effect on his acne and improve appearance very much.

Plz discuss this drug with your dermatologist.

Till then ask him to apply benzoyl peroxide gel two times a day.

Also to use face wash containing tea tree oil .it has good effect on acne.

Both are available over the counter preparations.

Hope this helps.

I will be available for follow up.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor